# SDR WX0A2024051032037

- Difficulty date: May 8, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N249NV
- Make and model: Airbus A320-214
- Aircraft serial: 7766
- Aircraft time: 16,597 hours, 8,594 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: ACREM1A
- Part serial: 13731
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CABIN MEGAPHONE ALARM SIREN INOP / REMOVED, REPLACED, AND PERFORMED OPERATIONAL CHECK ON MEGAPHONE IAW AMM 25-65-51-710-002-A / OPS CHECK GOOD."
